# SDR A6WA201140906

- Difficulty date: September 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Fs 559.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, LWR CAP ANGLE REQ`S REINFORCEMENT IAW REO 601R-53-41-116.  LATEST REV IAW CUSTOMER REQUEST, REO 601R-53-41-116, REV B.
